MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number R726BL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Easy Bruising (4558)
Date of Event 02/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) was notified of an incident involving a rollator on (b)(6).The end-user fell upon a wooden floor while using the device to traverse to her bedroom.As per the report, the end user landed on her backside bruising her back and wrists.She reported that: "may end up needing some kind of operation." she requested new wheels.Her husband is refusing to return the device for evaluation and has not provided information regarding the injury or the treatment.Drive is currently investigating the incident, including attempting to retrieve the product to inspect it.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key13666289
Report Number2438477-2022-00017
Device Sequence Number20022663
Product Code ITJ
UDI-Device Identifier00822383233208
UDI-Public822383233208
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2022
Report Date (Section F) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR726BL
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight57 KG
Date Report Sent to FDA03/04/2022